# SDR 7AHR2014020782321

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X2
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONAL SKIN DENT AT LT SIDE STAB STA 111, 15" OF FRONT SPAR.  REMOVED DAMAGED SKIN IAW SRM 55-10-3, FIG 8.  INSTALLED REPAIR IAW SRM 55-10-3, FIG 8.
